# SDR ASAA0480282

- Difficulty date: April 18, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FOUND DURING LINE CHECK, EMERGENCY OVERHEAD CABIN LIGHTS INOPERATIVE FROM ROW 1 TO 8.  REPLACED ASSOCIATED BATTERY PACK, POWER SUPPLY.  LIGHTS THEN OPERATED PROPERLY.  (M)
